Opuscula Math. 25, no. 2 (2005), 165-168

 
Opuscula Mathematica

A necessary and sufficient condition for σ-Hurwitz stability of the convex combination of the polynomials

Stanisław Białas

Abstract. In the paper are given a necessary and sufficient condition for \(\sigma\)-Hurwitz stability of the convex combination of the polynomials.

Keywords: convex sets of polynomials, stability of polynomial, Hurwitz stability, \(\sigma\)-stability.

Mathematics Subject Classification: 93D09, 15A63.

Full text (pdf)

  • Stanisław Białas
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Cracow, Poland
  • Received: 2004-02-20.
Opuscula Mathematica - cover

Cite this article as:
Stanisław Białas, A necessary and sufficient condition for σ-Hurwitz stability of the convex combination of the polynomials, Opuscula Math. 25, no. 2 (2005), 165-168

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.